FUNDAMENTALNAYA I PRIKLADNAYA MATEMATIKA

(FUNDAMENTAL AND APPLIED MATHEMATICS)

1997, VOLUME 3, NUMBER 3, PAGES 925-936

On width of embedding of a semigroup into a group

A. V. Sanin

Abstract

View as HTML     View as gif image    View as LaTeX source

We consider the generalization of small cancellation theory when only long subwords of defining relators satisfy $C'(\lambda)$ condition. It is proved that a cell such that almost all edges are external exists in van Kampen's diagrams over this group. By this we construct an example of any finite width embedding of semigroup into a group.

All articles are published in Russian.

Main page Contents of the journal News Search

Location: http://mech.math.msu.su/~fpm/eng/97/973/97318t.htm
Last modified: January 20, 2000